I was diagnosed 2005 and have been on Madopar 125 since. Have added Siftol ER to the mix.
Parky had been controlled and nobody ever noticed a problem until about 12 months ago.
After about 30 mins of taking the drug, my left arm jerks for about an hour. ( maybe that's why I have lost weight in the past few months). It settles down until next dose of which has been 2 X 3/4 hours. I have been known to have to take 10 during the day's progress. Dropped it back to 8 and now on 6. My body particularly when a dose is required becomes very weak....can't feel the sheets to fold......usual household chores become impossible.
Getting out of bed is excruciating when I wake about 4.00 am after a reasonable good sleep. My left side is the affected one.....at my age 69 Osteo has set in too which adds to the problem. Once up, standing still for a minute or so, I manage to get to the bathroom, swaying but hanging onto walls etc before finding my way out to the kitchen to make a coffee. Haven't spilt one yet or fallen as I am very aware of the consequences of that. I do have a walking frame and walking stick but since starting on a Probiotic just over a month ago haven't needed to use them. Determined not to actually.......and that is the reason also for dropping the dosage to 6 a day.
Around 6-6.30 start Madopar which kicks in rather quickly still.
Sometimes, even, upon getting out of bed and hitting my stride....large steps.....try not to shuffle, I feel I don't need the Madopar but I never NOT take it.....for a while feel worse after swallowing it but it always takes up.
I had heard of someone curing his Parkinsons Disease by taking a PROBIOTIC so nothing ventured nothing gained I thought.
I know there is improvement and after researching Parkinsons and Probiotics found a lot of information relating to Gut health and the Brain.
Maybe it's the Placebo effect. I am optimistic though.